Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 62, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 6, 2015, 7:55 PM CDT for 5 counties in Nebraska. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 6, 2015, 7:55 PM CDT (00:55 UTC)
- Expired
- May 6, 2015, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, NE, Lancaster County, NE, Saline County, NE, Saunders County, NE, Seward County, NE
The radar
The Omaha radar (KOAX), 60 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 7:02 PM CDT, 53 minutes earlier.
Area forecast discussion, May 6, 7:02 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 702 PM CDT WED MAY 6 2015 .SHORT TERM...(TONIGHT THROUGH SATURDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 SEVERE STORMS HAVE FIRED ACROSS NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA THIS AFTERNOON ALONG A WARM FRONT THAT EXTENDS EASTWARD FROM A SURFACE LOW ACROSS THE FRONT RANGE. UPPER TROUGH MOVING THROUGH NORTH CENTRAL NEBRASKA HAD 30 TO 60 METER HEIGHT FALLS ASSOCIATED WITH IT...COUPLED WITH A VERY MOIST ATMOSPHERE WITH 1.2 TO 1.5 INCHES OF PW...SHOULD CONTINUE TO SEE STORMS EXPAND EAST NORTHEAST THROUGH THE EVENING INTO EASTERN NEBRASKA AND EVENTUALLY IN WESTERN IOWA AFTER MIDNIGHT. A TORNADO WATCH WAS ISSUED FOR A SMALL PORTION OF OUR FORECAST AREA IN SOUTHEAST NEBRASKA FOR ACTIVITY THAT MAY EVENTUALLY MOVE INTO THE AREA...AND ADDITIONAL WATCHES MAY BE NEEDED THROUGH THE EVENING FURTHER NORTH AND EAST FROM THE EXISTING WATCH...ESPECIALLY ACROSS EASTERN NEBRASKA. MODEL QPFS ARE ALSO QUITE HEALTHY ACROSS A GOOD PORTION OF THE AREA WITH 1 TO 2 INCHES FORECAST. WPC IS ALSO CONCERNED WITH POSSIBLE TRAINING OF STORMS LATER IN THE EVENING WHICH COULD ENHANCE RAINFALL TOTALS. FOR NOW WILL MENTION LOCALLY HEAVY RAIN...BUT WILL HOLD OFF ON ANY WATCHES UNLESS AMOUNTS BECOME EXCESSIVE. LINGERING SHOWERS AND ISOLATED STORMS COULD OCCUR THURSDAY MORNING AS THE WAVE CONTINUES TO EXIT THE REGION. THERE COULD ACTUALLY BE A SEVERAL HOUR DRY PERIOD LATER THURSDAY MORNING AND AFTERNOON AS A COLD FRONT BEGINS TO PUSH INTO THE AREA. TEMPS AHEAD OF THE FRONT PUSH IN TO THE MID 70S...AND COULD DEVELOP STORMS AGAIN BY MID TO LATE AFTERNOON ALONG THE FRONTAL BOUNDARY WITH SEVERE STORMS POSSIBLE. STORMS THEN CONTINUE ALONG THE FRONT THURSDAY EVENING AS IT CONTINUES TO MOVE ALONG/SOUTH OF I80. WILL HAVE TO MONITOR FOR POTENTIAL HEAVY RAIN WITH THOSE STORMS AS WELL SINCE RAINFALL WILL BE FALLING ALONG AND AREA THAT GETS A CONSIDERABLE SOAKING TONIGHT. THE FRONT THEN PUSHES SOUTH INTO KANSAS AND MISSOURI FOR FRIDAY BUT THERE REMAINS A CHANCE OF SHOWERS ALONG THE KS/NE BORDER REGION THAT COULD EVEN LINGER INTO SATURDAY. .LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 306 PM CDT WED MAY 6 2015 THE BEGINNING OF THE PERIOD SHOULD BE ACTIVE WITH ANOTHER STRONG UPPER LOW MOVING OUT OF THE FOUR CORNERS REGION TO THE FRONT RANGE...WHICH INDUCES LEE CYCLOGENESIS AND ANOTHER WARM FRONT LIFTING NORTHWARD THROUGH THE AREA. THIS SHOULD RESULT IN WIDESPREAD THUNDERSTORMS SATURDAY NIGHT WITH ADDITIONAL HEAVY RAINFALL AND POTENTIAL SEVERE WEATHER. RAIN LINGERS INTO SUNDAY MORNING AT LEAST. SUNDAY AFTERNOON IS PROBLEMATIC. WE WILL LIKELY BE IN THE WARM SECTOR AHEAD OF THE FRONT...AND UNCERTAIN IF WE WILL CONVECT ALONG IT...OR PERHAPS AHEAD OF IT EAST OF OUR AREA. THEN DEFORMATION/WRAP AROUND PRECIP AFFECTS AT LEAST THE NORTHERN FORECAST AREA SUNDAY NIGHT...WITH LINGERING SHOWERS ON MONDAY. && .AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.) ISSUED AT 647 PM CDT WED MAY 6 2015 REGIONAL RADAR SHOWING MVFR CONDITIONS/WIDESPREAD PCPN ACTIVITY LIFTING ACROSS ERN NEB IN ASSOCIATION WITH A POTENT UPPER DISTURBANCE PASSING THRU THE CNTRL PLAINS. EXPECT TSRA TO PREVAIL AT ALL TAF SITES THRU THIS EVENING WITH SHRA THEN AFT MIDNIGHT TILL ABOUT 12Z THURSDAY MORNING. LATEST MODELS INDICATE IFR CIGS WILL BE POSSIBLE AT KOMA/KLNK BTWN 12Z-14Z THURSDAY MORNING...THEN LOW END VFR CIGS THE REMAINDER OF THE FCST PD. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...DEWALD LONG TERM...DEWALD AVIATION...DEE
Hazardous weather outlook, May 6, 5:33 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 533 PM CDT WED MAY 6 2015 NEZ065-066-078-088-089-071245- SEWARD-LANCASTER-SALINE-JEFFERSON-GAGE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING. LARGE HAIL...DAMAGING WINDS...TORNADOES AND VERY HEAVY RAINFALL WILL BE POSSIBLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. THUNDERSTORMS CONTINUE OVERNIGHT AND TAPER OFF BY DAYBREAK THURSDAY. THERE SHOULD BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY THURSDAY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED YET TONIGHT. NEZ016-017-030>034-042>045-050>053-067-068-090>093-071245- ANTELOPE-PIERCE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX- DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-CASS-OTOE-JOHNSON- NEMAHA-PAWNEE-RICHARDSON- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. STRONG STORMS WILL BE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...BUT LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS MAY BE NEEDED YET TONIGHT. IAZ043-055-056-069-079-080-090-091-NEZ011-012-015-018-071245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-WAYNE- 533 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND THURSDAY THUNDERSTORMS SHOULD INCREASE IN COVERAGE ACROSS THE REGION TONIGHT. LOCALLY HEAVY RAINFALL WILL WILL BE THE MAIN THREAT. STORMS CONTINUE OVERNIGHT AND TAPER OFF THURSDAY MORNING. THERE WILL LIKELY BE A BREAK IN THE WEATHER LATER THURSDAY MORNING AND EARLY AFTERNOON...BUT ADDITIONAL STRONG AND POSSIBLY SEVERE STORMS MAY DEVELOP LATE THURSDAY AFTERNOON AND CONTINUE THROUGH THURSDAY EVENING AS A COLD FRONT MOVES INTO THE REGION...MAINLY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH WEDNESDAY ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY AND SATURDAY...BUT SEVERE STORMS ARE NOT EXPECTED DURING THIS TIME. MORE STORMS WITH HEAVY RAIN AND POSSIBLE SEVERE WEATHER COULD OCCUR SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL PROBABLY NOT BE NEEDED TONIGHT. DEWALD
In the hours before
Special weather statement, May 6, 6:33 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 633 PM CDT WED MAY 6 2015 NEZ065-078-088-070000- JEFFERSON NE-SEWARD NE-SALINE NE- 633 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...NORTHWESTERN JEFFERSON AND SOUTHERN SEWARD COUNTIES UNTIL 700 PM CDT... AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER FRIEND...OR 23 MILES SOUTHEAST OF YORK...MOVING NORTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...FRIEND...BEAVER CROSSING...CORDOVA... UTICA...GOEHNER. OTHER STORMS MOVING OUT OF THAYER COUNTY COULD AFFECT LOCATIONS AROUND AND NORTH OF TOBIAS. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 369 AND 382. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4035 9719 4035 9737 4094 9734 4092 9700 TIME...MOT...LOC 2330Z 208DEG 29KT 4062 9730 MILLER
Local storm report, May 6, 7:02 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
702 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM HAIL 1 S TOBIAS 40.40N 97.34W
05/06/2015 M0.75 INCH SALINE NE EMERGENCY MNGR
&&
VDEWALDSpecial weather statement, May 6, 7:19 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 719 PM CDT WED MAY 6 2015 NEZ078-088-070100- JEFFERSON NE-SALINE NE- 719 PM CDT WED MAY 6 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SALINE AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 800 PM CDT... AT 719 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WESTERN...OR 21 MILES WEST OF BEATRICE...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CRETE...WILBER...DE WITT...WESTERN...TOBIAS...SWANTON...WILLARD MEYER RECREATION AREA...11 MILES WEST OF WILBER...SWAN CREEK WILDLIFE MANAGEMENT AREA AND SWAN CREEK RESERVOIR NUMBER 2. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4046 9737 4069 9693 4038 9692 4021 9715 TIME...MOT...LOC 0019Z 229DEG 25KT 4039 9713 MILLER
Local storm report, May 6, 7:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
744 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG WESTERN 40.39N 97.20W
05/06/2015 SALINE NE EMERGENCY MNGR
POLE SHED DESTROYED. 2 TO 3 INCH TREES BLOWN OVER.
&&
VDEWALDThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:19 PM CDT | Special Weather Statement | OAX | Saline | 41 min |
| May 6, 7:35 PM CDT | Tornado Warning | OAX | Jefferson | 25 min |
| May 6, 7:43 PM CDT | Flash Flood Watch | OAX | Butler, Jefferson, Lancaster, Saline, Saunders, Seward | 8 hr |
| May 6, 7:58 PM CDT | Tornado Warning | OAX | Jefferson | 32 min |
| May 6, 8:22 PM CDT | Tornado Warning | OAX | Saline | 11 min |
| May 6, 8:33 PM CDT | Tornado Warning | OAX | Lancaster | 27 min |
| May 6, 8:34 PM CDT | Flash Flood Warning | OAX | Jefferson, Saline | 4 hr |
| May 6, 8:41 PM CDT | Special Weather Statement | OAX | Saline | 49 min |
| May 6, 8:46 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 44 min |
| May 6, 9:08 PM CDT | Special Weather Statement | OAX | Saunders | 52 min |
| May 6, 9:17 PM CDT | Special Weather Statement | OAX | Lancaster | 28 min |
| May 6, 9:34 PM CDT | Areal Flood Advisory | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 40 min |
| May 6, 9:56 PM CDT | Flash Flood Warning | OAX | Gage, Lancaster, Saline, Seward | 3 hr |
| May 6, 10:21 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 39 min |
| May 6, 10:22 PM CDT | Special Weather Statement | OAX | Lancaster | 23 min |
| May 6, 10:38 PM CDT | Tornado Warning | OAX | Gage, Lancaster | 24 min |
| May 6, 10:53 PM CDT | Tornado Warning | OAX | Gage, Jefferson | 37 min |
| May 6, 11:00 PM CDT | Tornado Warning | OAX | Gage, Lancaster, Otoe | 30 min |
| May 6, 11:21 PM CDT | River Flood Warning | OAX | Saline | 63 hr |
| May 6, 11:21 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 39 min |
| May 6, 11:39 PM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 3 hr |
| May 6, 11:40 PM CDT | Special Weather Statement | OAX | Gage, Lancaster, Saline | 35 min |
| May 6, 11:51 PM CDT | River Flood Warning | OAX | Lancaster | 30 hr |
| May 7, 12:02 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Otoe, Sarpy | 43 min |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Saunders | 45 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Lancaster | 32 hr |
| May 7, 12:20 AM CDT | River Flood Warning | OAX | Cass | 47 hr |
| May 7, 12:28 AM CDT | Flash Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline, Seward | 7 hr |
| May 7, 12:42 AM CDT | Special Weather Statement | OAX | Seward | 33 min |
| May 7, 12:56 AM CDT | Special Weather Statement | OAX | Cass, Otoe | 34 min |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 12:58 AM CDT | River Flood Warning | OAX | Gage | 4 days |
| May 7, 1:00 AM CDT | River Flood Warning | OAX | Jefferson | 71 hr |
| May 7, 1:51 AM CDT | Areal Flood Advisory | OAX | Saunders | 6 hr |
| May 7, 2:32 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 6 hr |
| May 7, 2:38 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 6 hr |
| May 7, 4:02 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| May 7, 4:25 AM CDT | River Flood Warning | OAX | Saunders | 61 hr |
| May 7, 5:14 AM CDT | Areal Flood Warning | OAX | Saunders | 6 hr |
| May 7, 7:19 AM CDT | River Flood Warning | OAX | Saunders | 7 days |
| May 7, 7:27 AM CDT | Areal Flood Warning | OAX | Gage, Jefferson, Lancaster, Saline | 12 hr |
| May 7, 8:25 AM CDT | Areal Flood Advisory | OAX | Butler, Lancaster, Saline, Saunders, Seward | 9 hr |
| May 7, 8:30 AM CDT | Areal Flood Advisory | OAX | Cass, Douglas, Sarpy, Saunders | 5 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Otoe | 50 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Nemaha | 61 hr |
| May 7, 9:46 AM CDT | River Flood Warning | OAX | Richardson | 66 hr |
| May 7, 10:33 AM CDT | River Flood Warning | OAX | Cass | 54 hr |
| May 7, 2:13 PM CDT | Special Weather Statement | OAX | Johnson | 17 min |
| May 7, 2:32 PM CDT | Special Weather Statement | OAX | Johnson | 28 min |
| May 7, 2:42 PM CDT | Special Weather Statement | OAX | Gage | 48 min |
| May 7, 2:50 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 25 min |
| May 7, 3:28 PM CDT | Special Weather Statement | OAX | Nemaha | 32 min |
| May 7, 3:49 PM CDT | Special Weather Statement | OAX | Gage | 41 min |
| May 7, 4:27 PM CDT | Special Weather Statement | OAX | Nemaha | 33 min |
| May 7, 4:37 PM CDT | Special Weather Statement | OAX | Pawnee | 53 min |
| May 7, 5:14 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 16 min |
| May 7, 5:35 PM CDT | Special Weather Statement | OAX | Gage, Pawnee | 40 min |
| May 7, 6:39 PM CDT | Severe Thunderstorm Warning | OAX | Johnson | 17 min |
| May 7, 6:55 PM CDT | Severe Thunderstorm Warning | OAX | Pawnee, Richardson | 35 min |
| May 7, 6:59 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
| May 7, 2:46 PM CDT | Special Weather Statement | OAX | Mills | 44 min |
| May 7, 4:25 PM CDT | Special Weather Statement | OAX | Montgomery | 50 min |
| May 7, 4:41 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Pottawattamie | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.